Pseudo-differential Operators with Double Characteristics.

A. Menikoff

Mathematische Annalen (1977)

  • Volume: 231, page 145-180
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Menikoff, A.. "Pseudo-differential Operators with Double Characteristics.." Mathematische Annalen 231 (1977): 145-180. <>.

author = {Menikoff, A.},
journal = {Mathematische Annalen},
pages = {145-180},
title = {Pseudo-differential Operators with Double Characteristics.},
url = {},
volume = {231},
year = {1977},

AU - Menikoff, A.
TI - Pseudo-differential Operators with Double Characteristics.
JO - Mathematische Annalen
PY - 1977
VL - 231
SP - 145
EP - 180
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.